J.N. – Indiana
- Tagged with:
Describe the symptoms and the timeline of the reaction.
I had covid in June of 2020. Got the Pfizer double dose in March 2021. Got covid again in July 2021. Similar but not as I'll as first covid bout. I live alone age 70. Fever, profuse sweating, diarrhea, muscle pain in legs especially artificial joint replacement areas and lumbar fusion area. Mental confusion. Since recovering, I've been affected by serious mental anxiety. Even my dreams are extremely scary. It leaves me anxious, scared of my future, and attention deficit which I've never had before. My head sweats so badly, I tend to run it under cold water to relieve the heat and pressure I feel in my skull. I have very little energy. A year ago, I tore out my bathroom and remodeled it. Now I can hardly sweep the carpets. I don't even want to shower some days. I prefer to sit in my recliner and watch TV or play on my phone. This is really horrible and my doctor seems very disinterested in helping me. He's referred me to two neurologists who also don't want to help. I TRY to find things to do daily bit soon lose interest and find myself watching TV or napping. I no longer participate in any old activities. No more gym. No more playing guitar with friends. I just want to stay home and sleep or watch TV. My vision is screwed up and driving seems tough. I find it HARD to focus on the road ahead of me. I stare sideways looking at distractions, so I limit my driving now. I'm becoming extremely depressed by thus.
-J.N. - Indiana"
I certify that the statements made in the above submission are true and correct to the best of my knowledge, information and belief.
I agree to allow React 19 to share my testimonial publicly on its website, social media, or webinar platforms. I further understand that my testimonial will be posted publicly and React 19 cannot prevent third-parties from sharing it once public.
I agree to notify React 19 immediately should I discover inaccuracies in my testimonial in order to maintain the integrity of React 19's advocacy platform.